... comfortable with it . Can I stop taking it without risk since I've been on it for such a short time?
I agree that you should be able to quit without trouble. In my experience, the problems you are having will not go away with continued use. They may even get worse, because physicians frequently resort to increasing the dosage on Cymbalta, all the way to 120mg. I am in withdrawal now after 6 months, with symptoms that are unpleasant but not enough to make me go back on Cymbalta. I appreciated the pain relief, but the side effects can be severe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2015 • 1 answer
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Posted 17 Aug 2015 • 3 answers
Posted 31 May 2016 • 1 answer
Posted 21 Mar 2017 • 1 answer
Posted 16 days ago • 1 answer